Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

On and off headache and cough sore throat, feels weak and tired, given doxycycline, tonsilitis. Advice?

been having on and off headache ,even first thing in the morning, and body malaise and sore throat .had been given doxycycline for two weeks because doctor reckons it is tonsilitis.and i feel tired so much ,have on and off cough too for few months one time my glands hurt.i m not sure if it s the weather,or i m just tired from work.can you help me please
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, you seem to be suffering from sinusitis as headache and post nasal drip are common symptoms. The post nasal drip usually leads to infection in the throat and can also be a cause of persisting infection in the tonsils. Please take hot water steam and saline gargles. Use of mucolytics along with nasal decongestants and analgesics helps and antibiotics may need to be taken if problem persists in consultation with the doctor. Regards
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor